Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Can Pristiq taken once a day cause dark-colored urine?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2004
Answered : 1160 Questions
Question

can pristique cause a once a day dark urine about 14 hours after taking it

























































can 50 mg pristique per day cause darkening of urine once a day about 14 hrs. after taking it
Posted Wed, 22 Nov 2017 in Medicines and Side Effects
 
 
Answered by Dr. Salah Saad Shoman 1 hour later
Brief Answer:
Could be a side effect

Detailed Answer:
Dear Ma'am, I have gone through your question and I understand your concerns but unfourtanetly pristique can cause the side effects of having blood in urine which can lead to darkening of urine color.. however , dark colored urine could also be due to dehydartion , so if are drinking less that eight cups of water daily then you might be dehydrated .
I would recommend that you start getting yourself well hydrated , if the dark urine color continues then you should get a urine analysis .. if urine analysis confirms the presence of blood in urine then you should discontinue the medication and refer to your doctor for a replacement medication. I hope I answered your question
Above answer was peer-reviewed by
 
Follow-up: Can Pristiq taken once a day cause dark-colored urine? 35 minutes later
the urine is only one urination a day and looks like dark beer, the medication is making me much less depressed so I hesitate to stop it. I will hydrate much moreto see if that eliminates the dark beer color, The rest of the days urination is very clear, it is only a once a day occurrence that happens about twelve to fourteen hours after taking the pill. thank you.
 
 
Answered by Dr. Salah Saad Shoman 9 hours later
Brief Answer:
Dehydration

Detailed Answer:
Dear sir, hello again.. dark beer color of urine is probably due to dehydration and is unlikely to be due to blood in urine.. so, try to drink plenty of fluids and water to avoid its recurrence.. kind regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor